Journal of Optimization Theory and Applications

, Volume 151, Issue 1, pp 163–174

On Iterative Methods with Accelerated Convergence for Solving Systems of Nonlinear Equations

  • J. A. Ezquerro
  • M. Grau-Sánchez
  • A. Grau
  • M. A. Hernández
  • M. Noguera
  • N. Romero
Article

DOI: 10.1007/s10957-011-9870-y

Cite this article as:
Ezquerro, J.A., Grau-Sánchez, M., Grau, A. et al. J Optim Theory Appl (2011) 151: 163. doi:10.1007/s10957-011-9870-y

Abstract

We present a modified method for solving nonlinear systems of equations with order of convergence higher than other competitive methods. We generalize also the efficiency index used in the one-dimensional case to several variables. Finally, we show some numerical examples, where the theoretical results obtained in this paper are applied.

Keywords

Nonlinear systems Iterative method Order of convergence Computational efficiency 

Copyright information

© Springer Science+Business Media, LLC 2011

Authors and Affiliations

  • J. A. Ezquerro
    • 1
  • M. Grau-Sánchez
    • 2
  • A. Grau
    • 2
  • M. A. Hernández
    • 1
  • M. Noguera
    • 2
  • N. Romero
    • 1
  1. 1.Department of Mathematics and ComputationUniversity of La RiojaLogroñoSpain
  2. 2.Department of Applied Mathematics IITechnical University of CataloniaBarcelonaSpain

Personalised recommendations